Gynecology / Women's Health Expert Forum
Severe Welts Redness Itching to pubis
About This Forum:

This forum is for questions and support regarding gynecology issues such as: Cervical Disorders, Colposcopy, Cramps, Cystitis, Fallopian Tube Disorders, Menstruation, Ovarian Disorders, PAP Test, Pelvic Exam, PID, PMS, Surgery, Tests, Ultrasound, Uterine Disorders, Vaginal Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Severe Welts Redness Itching to pubis

I am a 60 year old female that is overweight. My stomach hangs over my pubis area.  I still work and must wear slacks as I am a Lieutenant with a department in my area.  I sweat profusely and have had slight redness and itching to my pubis and rectum in the past.  My gynecologist gave me a medicine called Clobetasol Propionate Ointment.  At first this ointment cleared the rash pretty well.  During the summer season i noticed the rash getting worse, but continued to medicate with the ointment.  This past month the rash got much worse, with redness, welts, severe itching to my pubis and the crevasses on each side.  I must also mention that years ago I was diagnosed with Herpes Simplex 2, but quite honestly never noticed an outbreak.  In addition I havent engaged in sexual relations for about a year.

I am very worried about what is going on as I have NEVER experienced anything like this before.  I am a very clean person and just cant explain this...On other thing I would like to add is that I also have been diagnosed with Urge Incontinence, therefore sometimes there is an accident.  If I am at work I clean up the best I can however my underclothes have urine on them.  When I wash my clothing I use the same detergent I have always used and wash in HOT water.

I am due to see the Dr. Thursday

I am so uncomfortable I could barely put on underclothes but I must go to work .  Could you offer any information that you could lend to help me with this horrible discomfort until I see the DR.

Please help I am very frightened.

Thank you in advance,
Carole



Related Discussions
603463_tn?1220630455
Hi!
What you have sounds most consistent with a yeast infection.  For my patients with similar problems, I recommend:
Use an antifungal shampoo on the groin area. To help with the moisture there, an antifungal powder such as nystatin is sometimes helpful.  The thing that will probably help the most to clear the symptoms is Diflucan.  It may be necessary to use more than one tablet.  This will have to be prescribed by a doctor.  The clobetasole ointment is useful and I would tell my own patient to continue using it.  Finally, something that is wonderful for relief from the irritation and itching is Crisco.  Yes, that's what I said.  Just apply it topically as needed and it is very soothing.  
Have you tried anything like Vesicare for the incontinence?  There are some good medications that can really help that problem.  Also, I'm sure you know losing weight would help with all of the above too.
I hope this helps!
Good luck!
Dr B
Blank
Continue discussion Blank
This Forum's Experts
603463_tn?1220630455
Elaine Brown, MDBlank
Elaine Brown, MD - BLOG
Billings, MT
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank